# SDR ABXA9600098

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141622
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A 1.4 INCH CRACK IN THE SKIN AT STA 617, AT LONGERON 18R.  REPAIRED IAW ABX REA D953-13873-MR.
